Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Dark spots on upper cheeks after working in a foundry. Treatment?

hello Sir, I am a mechanical engineer and working in a foundry.our job is melting of iron basically.Due to heat i have dark spots on upper portion of my cheeks not on all face.pls tell me what medicine i should take to remove those.There is a lot of difference in my complexion of face and of hands.My hands are very fair in complexion. Thanx.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..thanks for your query
There is a possibility that you have developed Melasma.
This condition is aggravated by UV light sources, sun maximally.
Please wear a sunscreen with broad some thrum of action during the day time.its is important to use umbrella and reapply the sunscreen 4-6 hourly.
You can use a combination of hydroquinine, mild steroid and Retinoid on the patches at night for 6 weeks. following which you should review for the further line of therapy
Melasma is a very chronic recurrent condition.hence I would advise you to start the treatment by visiting a dermatologist soon.
Hope this helps ...take care!
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor